# SDR ASOA201100453

- Difficulty date: March 7, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 20,128 hours, 17,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOODLIGHT ON LT WARDROBE AT ENTRY WAY IS DAMAGED.  R & R EMER EXIT FLOODLIGHT ASSY ON WARDROBE IAW AMM 33-51-10,  OP'S CHECK GOOD.  R & R EMERGENCY EXIT FLOODLIGHT ASSY ON WARDROBE IAW AMM 33-51-10, OP'S CHECK GOOD.
